# SDR AALA2019121639005

- Difficulty date: December 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 18,766 hours, 5,286 cycles
- Engine: Iae V2533A5
- Engine time: 16,979 hours, 4,703 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 80616XX
- Part serial: 18179223
- Condition: Unreliable
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHILE STARTING TO APPLY INITIAL THRUST FOR T/O, EPR JUST ABOVE IDLE, ENG 1 FAIL ECAM MESSAGE AND EGT OVER LIMIT (APPROX 20 DEGREES INTO THE RED). IAW EA301322, MAINTENANCE REPLACED FMU IAW JOB CARD 73-94-12 (SEE SDR # AALA201912139005), REMOVED AND REPLACED LH LP/HP PUEL PUMP IAW JOB CARD 73-94-12 (SEE SDR # AALA201912169048), REMOVED AND REPLACED #1 EEC IAW AMM 73-22-34 (SEE SDR # AALA201912169049).
